Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 103260, 4 pages
http://dx.doi.org/10.1155/2013/103260
Research Article

On the Global Stability Properties and Boundedness Results of Solutions of Third-Order Nonlinear Differential Equations

Department of Electrical and Electronics Engineering, Yüzüncü Yıl University, 65080 Van, Turkey

Received 7 June 2013; Revised 12 September 2013; Accepted 28 September 2013

Academic Editor: Hector Pomares

Copyright © 2013 Muzaffer Ateş. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. N. Šimanov, “On stability of solution of a nonlinear equation of the third order,” Akademii Nauk SSSR, vol. 17, pp. 369–372, 1953 (Russian). View at Google Scholar · View at MathSciNet
  2. J. O. C. Ezeilo, “On the stability of solutions of certain differential equations of the third order,” The Quarterly Journal of Mathematics, vol. 11, pp. 64–69, 1960. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. A. I. Ogurtsov, “On the stability of the solutions of some non-linear differential equations of third and fourth order,” Izvestiya Vysshikh Uchebnykh Zavedenii, vol. 10, pp. 2000–2009, 1959 (Russian). View at Google Scholar
  4. M. Goldwyn and S. Narendra, Stability of Certain Nonlinear Differential Equations Using the Second Method of Lyapunov, Craft Laboratory, Harvard University, Cambridge, Mass, USA, 1963.
  5. C. Qian, “On global stability of third-order nonlinear differential equations,” Nonlinear Analysis: Theory, Methods and Applications, vol. 42, no. 4, pp. 651–661, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. M. Omeike, “New results on the asymptotic behavior of a third-order nonlinear differential equation,” Differential Equations & Applications, vol. 2, no. 1, pp. 39–51, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. Tunç, “On the asymptotic behavior of solutions of certain third-order nonlinear differential equations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 1, pp. 29–35, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. Tunç, “Global stability of solutions of certain third-order nonlinear differential equations,” Panamerican Mathematical Journal, vol. 14, no. 4, pp. 31–35, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. O. Omeike, “Further results on global stability of third-order nonlinear differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 12, pp. 3394–3400, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. O. Omeike, “Further results on global stability of solutions of certain third-order nonlinear differential equations,” Acta Universitatis Palackianae Olomucensis, vol. 47, pp. 121–127, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. C. Tunç, “The boundedness of solutions to nonlinear third order differential equations,” Nonlinear Dynamics and Systems Theory, vol. 10, no. 1, pp. 97–102, 2010. View at Google Scholar · View at MathSciNet
  12. M. R. M. Rao, Ordinary Differential Equations, Affiliated East-West Press, New Delhi, India, 1980. View at MathSciNet
  13. R. Reissing, G. Sansone, and R. Conti, Nonlinear Differential Equations of Higher Order, Noordhoff International Publishing, Leyden, The Netherlands, 1974.